MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT
Model Number 778624
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the patient experienced stent dislodgement, migration, ureteral reflux, infection, urinary symptoms, pain and discomfort while using the bard ureteral stent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.It is unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.A potential root cause for this failure could be "material selection" or "part geometry".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "potential complications associated with retrograde/antegrade positioning of indwelling ureteral stents include the following: ¿ edema ¿ stone formation ¿ peritonitis ¿ extravasation ¿ ureteral reflux ¿ stent dislodgement, fragmentation, migration, occlusion ¿ fistula formation ¿ loss of renal function ¿ hemorrhage ¿ pain/discomfort ¿ stent encrustation ¿ hydronephrosis ¿ perforation of kidney, renal pelvis, ureter and/or bladder ¿ ureteral erosion ¿ infection ¿ urinary symptoms".With any ureteral stent, migration is a possible complication which could require medical intervention for removal.Selection of too short a stent may result in migration." determine the proper stent length for the patient.This is generally calculated from the baseline pyelogram." h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
BARD® INLAY® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key12748938
Report Number1018233-2021-06953
Device Sequence Number4471154
Product Code FAD
UDI-Device Identifier00801741014826
UDI-Public(01)00801741014826
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number778624
Device Catalogue Number778624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer03/24/2022
Initial Report FDA Received Date11/03/2021
Supplement Report FDA Received Date04/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown